Restless Legs Syndrome - Trying to Detox from Opioids - RLS now 24 hours?
- 25 May 2015 by marc5868
- 1 June 2015
- restless legs syndrome, detox, opioid
This weekend seems to have kicked my RLS into 24 hour status rather than only in evenings at bed. I take Gaba 300mg at this rate: 1 morning, 1 lunch, 2 bed - so I am getting 1200 mgs a day. Everything I read says that should be more than enough. Is the detox causing this? Cant sleep, agitated, exhausted all day long.
If you have had any experience with this... PLEASE HELP. I am going to have a rough 24 to 48 hours until I can get in with my Dr
Added 26 May 2015:
Update from my Dr. Office - skip the detox (after 3 days of hell) and take 2 Percocet, 6 mg of valium and 600 mg of Gaba to get me through the evening until I can get an appointment. Because of the lack of sleep and what it did to me during the day, I gave in and took the pills. I hope/pray that just this one time of Percocet is minimal enough to get me into the Dr office and do something with this RLS. I am so depressed I had to stop the detox process after feeling really good today on Day 3. Still, I am interested in your input because the Dr I spoke with was not my physician and did not know my background and years of opioid use for the pain. Somebody out there has to have had similar events. If so, please post and your input would be greatly valued and appreciated.
I can respond to part of your questions. For restless legs, you need to avoid Benadryl as it aggravates the condition. Many people don't know this. You can take prescription medications such as Mirapex (pramipexole) and 1 other that I don't know the name of... your Dr. or pharmacist would know. The Mirapex can take up to 2 hours to work, so take it accordingly. RLS can increase and decrease in frequency for no apparent reason at all. I've had it happen to me. The detox is a change, and any change can aggravate your RLS.
You should have seen your Dr. by now, do you have any additional questions?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2012 • 2 answers
Posted 21 May 2013 • 2 answers
Posted 24 Feb 2014 • 4 answers
Posted 6 Dec 2016 • 2 answers
Posted 14 Dec 2016 • 0 answers